# SDR SWAA2022082226429

- Difficulty date: July 6, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK TIEDOWNS AT FWD CARGO BAY LBL18 BS400; BS435; BS433; BS495; BS496. / [01] VERIDFIED APPLICABILITY IAW SRM 53-00-53-1A-2;[02] REMOVED CORROSION AT: BS 400 MAT. REMOVED 0.015; AREA FOUND WHIT IN LIMITS; BS 435 MAT. REMOVED 0.016; AREA FOUND WHIT IN LIMITS; BS 436 MAT. REMOVED 0.020; AREA FOUN WHIT IN LIMITS; BS 495 MAT. REMOVED 0.012 AREA FOUND WHIT IN LIMITS; BS 496 MAT. REMOVED 0.050 AREA FOUND OUT OF LIMITS IAW SRM 53-00-5301A-2;[03] USED TOOL DEPTH GAGE ID ATS1738 S/N UNKNOWN D.D. 09/2022;[04] MAT. REMOVED AT BS 496 0.029 AREA FOUND WHIT IN LIMITS IAW SRM 53-00-53-1A-2 USED DEPTH GAGE ID ATS1738 S/N UNKNOWN D.D. 09/2022;[05] UPDATED MEASUREMENTS;[06] REQ. OK TO TREAT AND PRIME REWORK AREAS;[07] VERIFIED CORRECTIVE ACTION ITEMS 1-4; AND THE CORRECTION TO BS 496 DEPTH IS 0.029; NOT OUT OF LIMITS. MEASUREMENT FIELDS HAS SEVERAL INCORRECT ITEMS; AND THIS NOT A LEVEL 3 TYPE CORROSION.;[08] UPDATED MEASUREMENTS;[09] REQ. OK TO APPLY TREAT AND PRIME;[10] VERIFIED CORRECTIVE ACTION #9  OK TO APPLY TREAT AND PRIME GIVEN;[11] APPLIED CHEMICALL CONVERSION AND PRIME AT REWORK AREAS IAW SOPM 20--43-03 AND SRM 51-20-01-0G-0;[12] VERIFIED CORRECTIVE ACTION #11;[13] EDIT MEASUREMENTS;[14] VERIFIED MEASUREMENT TABLE TASK COMPLETE
